Interpolation by means
Doklady Akademii Nauk, Tome 295 (1987) no. 5, pp. 1050-1053
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_5_a4,
author = {Yu. A. Kaz'min},
title = {Interpolation by means},
journal = {Doklady Akademii Nauk},
pages = {1050--1053},
year = {1987},
volume = {295},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_5_a4/}
}
Yu. A. Kaz'min. Interpolation by means. Doklady Akademii Nauk, Tome 295 (1987) no. 5, pp. 1050-1053. http://geodesic.mathdoc.fr/item/DAN_1987_295_5_a4/